# SDR MWEA99286

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug MD-88
- Aircraft serial: 48029
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 59362844
- Condition: Out Of Limits
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SLAT INBOARD LEADING EDGE SKIN HAS A BLENDOUT EXCEEDING LIMITS.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
